# SDR SWAA2023120717573

- Difficulty date: November 3, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR Z ANGLE AT STA 983 RBL 48. MARKED.<[01] REMOVED CORROSION (0.003) PER SRM 51-10-02;[02] INSPECTED DAMAGE REMOVAL AS REQUIRED. CORRECTIVE ACTION #1. PERFORMED HFEC INSPECTION OF DAMAGE REMOVAL AREA IAW 737 NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS NOTED. OK TO TREAT AND RESTORE FINISH.;[03] TREATED AND PRIMED PER SRM 53-70-15-1A-1;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #3 FOR TREAT AND PRIME PER SRM 53-70-15-1A-1
